Couldn't find what you looking for?

TRY OUR SEARCH!

Some history: I'm 27 and I've been in a faithful marriage for 5 yrs. No STDs, checked yearly at annual exams. I am allergic to anything scented or with deodorant (tampons, pads,etc.) 2 days ago husband & I have sex. Nothing done differently, however yesterday I notice my clit (and only my clit, not the entire vaginal area) is slightly swollen and somewhat itchy. Discharge is egg-white, not thick or thin, just normal & has no odor at all. No burning, no urination issues. As the day went on, the clitoral swelling and itching increased so I got some Monistat 1 and inserted it at bedtime. In the middle of the night, I get diarrhea & feel very nauseated. I wake up to my entire vaginal are being so swollen its unrecognizable (it looks deformed) and feels like someone burned the skin off my labia "lips" and it still itches. I can't close my legs & its so swollen it rubs together when I walk. I can't see the doctor until Thursday (its only Tuesday now.) I'm beginning to wonder if maybe it wasn't a yeast infection to begin with- maybe an allergic reaction to a soap we started using a week ago- and that the Monistat just added to the reaction. Any thoughts? I'm freaking out here...

Loading...

i just used monistat-1 last night. i didn't feel too bad until around a few hours ago when my whole vagina started burning and itching extremely badly. soon my vagina became EXTREMELY swollen and it hurts so bad. so i don't know if this is normal but i'm experiencing it too
Reply

Loading...

Just wanted to let you know that I'm having swelling to after using the Monistat 1 Ovule. I would put on a really high dosage of Cephalexin (antibiotic) for an ear infection and as always got a yeast infection. I used the treatment last night, was fine this morning and then about half way through the day I started noticing that my vagina hurt really bad, to the point that sitting was painful. At the end of the day I went to take a shower and thought I'd check it out with a mirror and was shocked at what I saw! Literally i am so swollen that i look deformed. It's a friday night, so I can't see my doctor until monday. But just wanted to let you know that you're not alone.
Reply

Loading...

I used Monistat 1 Ovule for the first time on Sunday and by Monday to Tuesday I started to get intense itching inside my vagina as the tablet melted. It is now Thursday and it is still itchy. I will never use the one day again. Will stick to the 3-5 day drugs. It is milder.
Reply

Loading...

all of you had an allergic reaction to the preservative (the ovule), not the actually monistat cream. i went to the doctor a few months back after this happened to me. it was the worst pain i've ever had in my entire life. not to mention intense itching! it was far worse than any yeast infection i've had. go to the ER or your ob/gyn. i had used the one day before, and no problems, so i'm not real sure what happened the 2nd time around.

oh yea my doc said after you have an allergic reaction you can never use that stuff again. either you use the 7 day or diflucan. good luck ladies!
Reply

Loading...

Hi there
I had what I thought was a yeast infection too. I treated with prefilled monistat 1 cream, and it burned on contact. (never had a reaction in the past) The next day I was very swollen, couldn't hardly walk. My doctor put me on prednisone, diflucan (twice in a week) and another cream (lotrimin) to treat the external rash. I found out soon after I was allergic to the lotrimin too-guess they are in the same family. Anyway-stay away from everything in the same drug family if you are allergic to monistat. TRUST ME-no amount of benadryl, oatmeal baths, or ice packs can fix THAT kind of suffering! Good luck everyone!
Reply

Loading...

i noticed discharge and burning when urinating and didn't have the money to go to the doctor. So i went and got the ovual monistat 1 on friday by saturday there was more burning and itching and went to the doctor anyway because of the unbarable discomfort and by sunday I totally freaked out to see i had a swollen vagina and lacerations surrounding my vagina and onto my leg. Looked like herpes, I'm a lesbian so i was dumfounded at the herpes possibility but was wrecking my brain on what it could be. after returning to CareNow , nnow twice in 2 days I was perscribed lidocaine gel for the burning and diflucan for yeast infection and cipro for UTI in case that was an issue as well. They said it was an allergic reaction to the monistat. I've never had a problem with the 7 day monistat but they said What i was experiencing was an allergic reaction to the monistat 1. It is now Monday and I feel no relef. Just more swelling bumps and lacerations surrounding the area, increased amount of discharge and itching. I cant walk with out pain or wear underware. It is a pain like i've never felt before. They called to check on me and said to just give it some more time. So at least another 3 days of pain and discomfort before they will see me again.
I'll never use anything from Monistat again.
Reply

Loading...

I used the Monistat 1 prefilled tube last week and was in awful pain afterwards. It burned, itched, and hurt when I wiped after going to the bathroom. I never looked in a mirror, but I felt swollen. I then used Diflucan and thought all was good until I tried to have sex with my husband a week and a half later. WOW was that painful!!! I couldn't do it. Obviously it messed up the inside too. I'm hoping it will heal on it's own.
Reply

Loading...

I used Monistat 1 one last night before bed. I woke up this morning feeling a little better, not really itching anymore, but when i went to the bathroom I realized that I was extremely swollen. I'm freaked out too.
Reply

Loading...

I had a yeast infection and was prescribed Diflucan, which usaully works. Well, I decided to combine w/ Monistat 1, and oh no I woke up in worse condition than before. The swelling was horrible and I had to work all day feeling soooo uncomfortable. My doctor reccommended benedril. Lets hope it starts to work
Reply

Loading...

okay so i have used the monistat one day this morning, and now I am so swollen it is freaky... and painful... burning... this is unreal... i am never using monistat 1 or any monistat product again... oh... my... terrible!
Reply

Loading...

I was on 3 weeks of antibiotics, so getting a yeast infection is expected. I called my doctor to ask for a prescription of Dulficun and he said I had to go to a gyno. Since I was about to go camping for 5 days, I didn't have the time. I bought the overnight Monistat the first day I went camping. I felt very nauseous and woke up periodically the entire night. I woke up to my vagina lips swollen!! It was disgusting. I felt like I had a penis. I had to walk differently. I tried to walk it off. It was painful and itchy. But I decided to go back to sleep. That helped the swelling but it stayed quite tender for a few days!
Reply

Loading...

I just finished the Monistat 3 Friday its now Monday and I have the same terrible reaction. My vagina is swollen and its hurts to walk, sit and where panties. I really need to find a solution to this problem. And at east I found some relief knowing that I am not the only woman with this problem!!! My next goal is finding out how to get rid of it. Any help!
Reply

Loading...

wow I def feel better knowing I am not the only one. three days ago I started slightly itching and then the next day it got worse so I checked it out with a mirror and noticed discharge that was white and slightly clumpy. I described it to my friend that is a nurse and my mother and they both said sounds like a yeast infection so I used monistat 1 last night (the cream not the ovule) and I woke up this morning, OMG! my inner lips are so swollen and red, painful and itchy, it hurts to sit or walk. They should put that side effect in big bright letters on the box. Do you guys suggest going to the gyno or just waiting it out??
Reply

Loading...

I'm really upset that I was impatient and didn't read these reviews until AFTER I took Monistat 1. I inserted the ovule about 4 hours ago and the itching and burning is unbearable! At around 10:30 I started to notice a burning sensation but just thought i was probably just the ovule doing it's "thing". At around 11:15 I re-read the pamphlet that came with the package to make sure I didn't miss anything on the symptoms and realized that "mild increase in itching and burning" was not what was going on. This is getting intense. Soo...I decided to hop on the world wide web to see the reviews and to see if any one else is experiencing what I am. Turns out this is a terrible product. I have not seen one 5 star rating on this. Time to ask some advice for you crazies who are up at this hour: I inserted and removed a few tampons to try to get the cream "out" of me which seemed to be somewhat effective. I am really very temped to go to my doctor first thing in the morning but don't know if he will want a swab. If so, I'm afraid the cream will still be in there...will this cause problems?
Oh, and for any one looking to buy this...dont. The convenience of it is tempting, but trust me this kind of burning and itching is NOT convenient.
Reply

Loading...